# SDR UALA2013010900150

- Difficulty date: January 6, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 70,992 hours, 13,482 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: 602601
- Part serial: 44
- Condition: Damaged
- Location: Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNDERWING INTEGRATED FUEL PANEL TEST SWITCH DAMAGED.   REPLACED IRP PER MM AND TESTED NORMALLY.
